Friend is undergoing chemotherapy for secondary cancer of the liver following complicated surgery and chemotherapy 3 years ago for bowel cancer. They have had mild irregularities previous to cancer & told nothing to worry about but since this course of treatment it has got a lot worse, especially after each round of chemo. They have been told it is not the chemo causing it and they wondered if it could be caused by pressure on the diaphragm etc from being in an upright seating position for approx 4 hours that could compromise circulation and cause irregularities. Symptoms ease a little from lying down & increase from any excertion, even mild and do lessen over time until next round of chemo when they reoccur. They want to know if there could be a connection or if there is another possible cause & dont want to see their doctor about it as they spend enough time with the medics already.
I do know of a woman that developed some cardiomyopathy after her chemo treatments. And any heart irregularities could potentially cause some arrhythmias as well. Has your friend had an echo done on his/her heart?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.